liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Conductor and capacitary inequalities for functions on topological spaces and their applications to Sobolev-type imbeddings
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
2005 (English)In: Journal of Functional Analysis, ISSN 0022-1236, E-ISSN 1096-0783, Vol. 224, no 2, 408-430 p.Article in journal (Refereed) Published
Abstract [en]

In 1972 the author proved the so-called conductor and capacitary inequalities for the Dirichlet-type integrals of a function on a Euclidean domain. Both were used to derive necessary and sufficient conditions for Sobolev-type inequalities involving arbitrary domains and measures. The present article contains new conductor inequalities for nonnegative functionals acting on functions defined on topological spaces. Sharp capacitary inequalities, stronger than the classical Sobolev inequality, with the best constant and the sharp from of the Yudovich inequality (Soviet Math. Dokl. 2 (1961) 746) due to Moser (Indiana Math. J. (1971) 1077) are found. © 2004 Elsevier Inc. All rights reserved.

Place, publisher, year, edition, pages
2005. Vol. 224, no 2, 408-430 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-35977DOI: 10.1016/j.jfa.2004.09.009Local ID: 29246OAI: oai:DiVA.org:liu-35977DiVA: diva2:256825
Available from: 2009-10-10 Created: 2009-10-10 Last updated: 2017-12-13

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Maz´ya, Vladimir G.

Search in DiVA

By author/editor
Maz´ya, Vladimir G.
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Journal of Functional Analysis
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 287 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf